# SDR REXA2022071901530

- Difficulty date: June 11, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690334041
- Condition: Corroded
- Location: Fs 581-661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK SEGMENT BETWEEN F.S. 581 TO F.S. 661+32 IS CORRODED	REMOVED, FABRICATED & REPLACED SEAT TRACK IAW CRJ 900 AMM 53-00-49-000/400-801-A07 & SRM 53-00-49-201-002-A01.
